# SDR REXA200600002

- Difficulty date: January 11, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 8,750 hours, 8,194 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH RECEIVED FLIGHT SPOILER CAUTION MESSAGE AND INBOARD GROUND SPOILER FAULT CAUTION MESSAGE.  FOLLOWED QRH WITH UNEVENTFUL LANDING.  SYSTEM RESET PER BOMBARDIER FAULT ISOLATION MANUAL.
